On the asymptotic behaviour of the pseudolikelihood ratio test statistic

Liang, Kung-Yee, Self, Steven G. . Journal of the Royal Statistical Society, Series B: Methodological 1996. 58 :785-796

Locate this article in:

Bibtex

@article{CIS-134612,
  Author = {Liang, Kung-Yee and Self, Steven G.},
  Title = {On the asymptotic behaviour of the pseudolikelihood ratio test statistic},
  Journal = {Journal of the Royal Statistical Society, Series B: Methodological},
  Volume = {58},
  Year = {1996},
  Pages = {785--796},
  Keywords = {}
}

Similar articles